RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 1(349), Pages 181–182 (Mi umn598)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On some algebraic properties of generalised Chebyshev polynomials

Yu. V. Darevskaya

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm598

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:1, 175–176

Bibliographic databases:

MSC: 12E10, 05C05
Accepted: 20.11.2002

Citation: Yu. V. Darevskaya, “On some algebraic properties of generalised Chebyshev polynomials”, Uspekhi Mat. Nauk, 58:1(349) (2003), 181–182; Russian Math. Surveys, 58:1 (2003), 175–176

Citation in format AMSBIB
\Bibitem{Dar03}
\by Yu.~V.~Darevskaya
\paper On some algebraic properties of generalised Chebyshev polynomials
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 1(349)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn598}
\crossref{https://doi.org/10.4213/rm598}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992137}
\zmath{https://zbmath.org/?q=an:1159.12307}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..175D}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 1
\pages 175--176
\crossref{https://doi.org/10.1070/RM2003v058n01ABEH000598}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183858300006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-30244490164}


Linking options:
  • http://mi.mathnet.ru/eng/umn598
  • https://doi.org/10.4213/rm598
  • http://mi.mathnet.ru/eng/umn/v58/i1/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:249
    Full text:114
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020